MathSciNet Relay Station
MathSciNet bibliographic data
MR1077551 47A15 (47A10 47A65)
Eschmeier, Jörg; Prunaru, Bebe Invariant subspaces for operators with Bishop's property $(\beta)$ and thick spectrum. J. Funct. Anal. 94 (1990), no. 1, 196–222.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement